# SDR DHLA2009743DH614

- Difficulty date: November 13, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 1050 LBL 65 FLOORBEAM UPPER FLANGE WITH DOUBLE HOLE.  REPAIRED FLOORBEAM SECTION AT BS 1050 BTWN LBL 47 AND LBL 70 IAW EO COO-2-53-490-08 DTD 12/18/08 DOCUMENTED ON FAA FORM 8110-3.
